# SDR 2003FA0000732

- Difficulty date: June 12, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: SM50D7
- Condition: Sticking
- Location: Mlg
- Part time: 446 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RELAY FAILED TO FUNCTION ON THREE SEPARATE OCCASIONS CAUSING LANDING GEAR NOT TO EXTEND, PROBABLE CAUSE IS STICKING SOLENOID.  RELAY IS SCHEDULED FOR CHANGE EVERY 900 HOURS.  RECOMMEND CHANGING TO AN IMPROVED DESIGN RELAY.
